# SDR HEEA0012536

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOOST PUMP LIGHT COMES ON IN FLIGHT.
